MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 27X1/2; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 27X1/2; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305758
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 27x1/2 label content missing it was reported by the customer that the lot variable data on needle eclipse blister is missing, as required per amgen requirements.Verbatim: on (b)(6) 2024: during incoming inspection at iqa office of bd needle eclipse batch 0010759435, sr.Associate qa observed that the lot variable data on needle eclipse blister is missing, as required per amgen requirements.- 5 out of 315 sampled needle eclipse units were missing the lot variable data thus not according to specification requirements.Refer to attachment "tr# 586110, missing lot variable data".The acceptance and reject criteria for the assigned inspection profile: normal, aql (0.15) for the appearance was 1 and 2 respectively.Because the criteria were not met, the complete batch failed quality inspection.Impacted batch data vendor batch# 4029205.Amgen batch# 0010759435.Quantity: 30000 ea.Expected situation: the lot variable data of the bd needle eclipse units is expected to be present on each needle eclipse blister.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of label content missing was confirmed upon inspection of the photos.Based on the received photo, a missing variable print was observed on the top web.The probable root cause could be the production technician not performing the line clearance before resuming production.This might have occurred during an operational stop due to a machine issue, which temporarily turned off the printer.Thus, the products flowed to the next process.To prevent this defect in the future, re-training of the packaging production technician will be conducted on the proper line purging procedure.One interview session per packaging production technician will be conducted to verify that the associates understand the need to perform the proper line purging.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
Materials#: 305758, batch#: 4029205.It was reported by the customer that the lot variable data on needle eclipse blister is missing, as required per amgen requirements.Verbatim: on (b)(6) 2024: during incoming inspection at iqa office of bd needle eclipse batch 0010759435, sr.Associate qa observed that the lot variable data on needle eclipse blister is missing, as required per amgen requirements.5 out of 315 sampled needle eclipse units were missing the lot variable data thus not according to specification requirements.Refer to attachment "tr# 586110, missing lot variable data".The acceptance and reject criteria for the assigned inspection profile: normal, aql (0.15) for the appearance was 1 and 2 respectively.Because the criteria were not met, the complete batch failed quality inspection.Impacted batch data vendor batch# 4029205, amgen batch# 0010759435, material# 3006813, quantity: 30000 ea.Expected situation: the lot variable data of the bd needle eclipse units is expected to be present on each needle eclipse blister.

Brand Name
BD NEEDLE ECLIPSE 27X1/2
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19548468
Report Number2243072-2024-00721
Device Sequence Number4735024
Product Code FMI
UDI-Device Identifier00382903057580
UDI-Public(01)00382903057580
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305758
Device Lot Number4029205
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown